# SDR USAA2014061200019

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 18,612 hours, 7,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99017130020
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK DELAMINATION ON FLOOR PANEL 221DF BETWEEN FRAME 16 TO 21, Z-500.  REPLACED FLOOR PANEL 221DF IAW IRM 9701 REV G.
